MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXT281414
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 11/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient weight: asked but unavailable date of event: as the date of follow-up ct imaging is unavailable, the date of event has been estimated as the date the physician reported the information to the gore representative- (b)(6) 2021.Other relevant history, including preexisting medical conditions: asked but unavailable concomitant medical products and therapy dates: asked but unavailable.The gore® excluder® aaa endoprosthesis instructions for use (ifu) states that adverse events that may occur and/or require intervention include but are not limited to endoleak.
 
Event or Problem Description
The fsa reported: on (b)(6) 2010, the patient was implanted with a gore® excluder® aaa endoprostheses to treat an abdominal aortic aneurysm.The patient tolerated the procedure.It was reported that images (date and modality is unknown), revealed a possible proximal type i endoleak.There is no aneurysm sac enlargement.It was reported there was a reintervention on (b)(6) 2021.The physician implanted a gore® excluder® aaa aortic extender endoprosthesis proximally.The endoleak was resolved.The patient tolerated the reintervention.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY MOUNTAIN B/P
3750 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
rachael chascsa
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key12952188
Report Number2017233-2021-02597
Device Sequence Number14693252
Product Code MIH
UDI-Device Identifier00733132610303
UDI-Public00733132610303
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2013
Device Model NumberPXT281414
Device Catalogue NumberPXT281414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/08/2021
Initial Report FDA Received Date12/07/2021
Date Device Manufactured02/18/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR
Patient SexMale